# SDR SIMA201123503

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 20,199 hours, 14,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC6705311052
- Condition: Corroded
- Location: Fuselage
- Part time: 20,200 hours, 14,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENACE BASE VISIT FOUND CORROSION ON RIGHT WEB.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT WEB IAW AE EO-53MR-174 AND CRJ SRM 51-42-06 AND 51-42-13.  THE AIRCRAFT WAS RETURNED TO SERVICE.
